Alert archive / Louisiana / Flash Flood Warnings in 2008
Flash Flood Warning 72, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 12, 2008, 3:55 AM CDT for Morehouse Parish, West Carroll Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2008, 3:55 AM CDT (08:55 UTC)
- Expired
- Aug 12, 2008, 6:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morehouse Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 178 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 120855
FFWJAN
LAC067-123-121100-
/O.NEW.KJAN.FF.W.0072.080812T0855Z-080812T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
355 AM CDT TUE AUG 12 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BASTROP...
WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
* UNTIL 600 AM CDT
* AT 351 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING NORTHEAST ACROSS CENTRAL
MOREHOUSE PARISH AND INTO WEST CARROLL PARISH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GALION AND
OAK GROVE
ADDITIONAL RAINFALL OF TWO TO THREE INCHES WILL BE POSSIBLE IN THE
WARNED AREA RESULTING IN FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3277 9206 3291 9197 3286 9134 3275 9155
3267 9163 3264 9164 3262 9170 3256 9175
3257 9181 3252 9185 3255 9188 3254 9191
3267 9191 3266 9194 3271 9197 3272 9206
$$
EEC1 follow-up statement
000
WGUS74 KJAN 120949
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 AM CDT TUE AUG 12 2008
LAC067-123-121100-
/O.CON.KJAN.FF.W.0072.000000T0000Z-080812T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOREHOUSE LA-WEST CARROLL LA-
449 AM CDT TUE AUG 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR WEST
CARROLL AND MOREHOUSE PARISHES...
AT 447 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN MOVING REPEATEDLY
NORTHEAST ACROSS MOREHOUSE AND WEST CARROLL PARISH. ADDITIONAL HEAVY
RAINFALL OF TWO TO THREE INCHES IS POSSIBLE AND THIS WILL CAUSE
FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOODWILL...GALION...OAK GROVE AND BASTROP
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3277 9206 3291 9197 3286 9134 3275 9155
3267 9163 3264 9164 3262 9170 3256 9175
3257 9181 3252 9185 3255 9188 3254 9191
3267 9191 3266 9194 3271 9197 3272 9206
$$
EECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 9:45 PM CDT, 6 hours 10 minutes earlier.
Area forecast discussion, Aug 11, 9:45 PM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CDT MON AUG 11 2008
.UPDATE...LATEST SURFACE ANALYSIS HAS LOW PRESSURE CENTERED OVER
THE RED RIVER VALLEY WITH AN ASSOCIATED WARM FRONT DROPPING
SOUTHEAST ACROSS CENTRAL LOUISIANA AND ACROSS SOUTHERN MISSISSIPPI.
DESPITE THE WARM FRONT BEING SOUTH...SURFACE DEW POINTS WERE RUNNING
HIGHER THAN EXPECTED IN THE LOWER 70S ACROSS THE WHOLE CWFA. WITH
CLOUDS AND RAIN CHANCES INCREASING OVERNIGHT...HAVE RAISED FORECAST
MIN TEMPS IN OUR NORTHEAST ZONES SEVERAL DEGREES. THE REMAINDER OF
AREA LOOKED ON TRACK. THE 00Z JAN SOUNDING CAME IN WITH A PW OF 2.34
INCHES WHICH WAS CONSIDERABLE MOISTER THAN THE NAM/GFS BUFR
SOUNDINGS SUGGESTED. RAINFALL REPORTS WERE RUNNING HIGHER THAN THE
LOCAL RADAR SUGGESTED AND WITH OUR TROPICAL AIRMASS...CONSIDERED
SWITCHING OVER TO A TROPICAL Z/R RELATIONSHIP. WL HOLD OFF FOR NOW
AS MAINLY COVERAGE OF LIGHTER RAINFALL IS EXPECTED UNTIL TOWARD
MORNING INTO TUESDAY. REGIONAL RADARS SHOW AN INCREASE IN CONVECTION
OVER NORTHEAST TEXAS. THIS ACTIVITY WILL LIKELY CONTINUE AND TRACK
INTO OUR WESTERN ZONES BY MORNING. WL LEAVE CURRENT FLASH FLOOD
WATCH IN PLACE. UPDATES HAVE BEEN POSTED. /22/
&&
.PREVIOUS DISCUSSION...SHORT TERM...ACTIVE WEATHER CAN BE EXPECTED
OVER THE ARKLAMISS REGION THROUGH THE NEXT 36 HOURS. SURFACE
ANALYSIS THIS AFTERNOON SHOWS THE SURFACE LOW STILL CENTERED OVER
NORTH CENTRAL TX/SOUTH CENTRAL OK...WITH THE WARM FRONT DRAPED
SOUTHEAST INTO SE MS. SHOWERS WITH A FEW THUNDERSTORMS ARE DRAPED
ALONG THIS BOUNDARY. RADAR TRENDS HAVE SHOWN THIS ACTIVITY HAS BEEN
DECAYING OVER THE PAST FEW HOURS. THIS SHOULD GIVE SCATTERED SHOWERS
WITH A FEW THUNDERSTORMS OVER THE SOUTHWESTERN HALF OF THE CWFA
THROUGH THE AFTERNOON AND INTO THE EVENING HOURS...WITH THE
NORTHEASTERN PORTIONS OF THE CWFA REMAINING ON THE DRY SIDE.
BY THIS EVENING INTO THE OVERNIGHT HOURS THE WARM FRONT WILL BEGIN
TO DRIFT NORTH FURTHER INTO THE CWFA AND THE SURFACE LOW WILL BEGIN
TO TRACK EAST. THE UPPER SHORTWAVE BEGINS TO MOVE CLOSER TO THE
AREA AS WELL. BETWEEN MIDNIGHT AND SUNRISE THE BOUNDARY SHOULD BE
POSITIONED ALONG OR SLIGHTLY NORTH OF THE INTERSTATE 20 CORRIDOR.
THE SURFACE LOW IS EXPECTED TO TRACK EAST ALONG THIS BOUNDARY
THROUGH THE DAY ON TUESDAY. THIS SYSTEM IS EXPECTED TO COMBINE WITH
THE EXTREMELY MOIST AIRMASS THAT IS IN PLACE WITH PWATS AROUND 2.3
INCHES OVER THE CWFA...WHICH WILL BRING ANOTHER VERY WET DAY FOR THE
REGION...WITH POSSIBLY THE WETTEST CONDITIONS WE HAVE SEEN WITH THIS
SYSTEM AS THERE WILL BE EVEN MORE SUPPORT AND LOW LEVEL CONVERGENCE
TO WORK WITH. IT IS ALONG THE WARM FRONT...OR ALONG INTERSTATE 20
AND NORTH THAT THE BEST RAINFALL IS EXPECTED. THE SOUTH AND
SOUTHEAST WILL ALSO GET RAIN...BUT THE HEAVIEST RAINFALL IS NOT
EXPECTED OVER THIS AREA AND THIS AREA HAS NOT RECEIVED AS MUCH IN
THE PAST COUPLE DAYS TO ENHANCE THE PROBLEM. A FLASH FLOOD WATCH
HAS THEREFORE BEEN ISSUED FOR LOCATIONS PRETTY MUCH ALONG THE
INTERSTATE 20 AND NORTH.
ANOTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF SEVERE STORMS
DURING THE EARLY MORNING HOURS AND DURING THE DAY TUESDAY AS THIS
LOW TRACKS ACROSS THE CWFA. THERE IS A POSSIBILITY OF SEEING LOW
TOP ROTATING STORMS IN THE TROPICAL AIRMASS. MODEL FORECAST
SOUNDINGS INDICATE THAT THERE WILL BE DECENT LOW LEVEL SHEAR AND
HELICITY AVAILABLE OVER THE AREA...ESPECIALLY FOR LOCATIONS ALONG
AND SOUTH OF THE BOUNDARY AS THE SURFACE LOW APPROACHES. LAPSE
RATES/INSTABILITY WILL BE LIMITED OVER AT LEAST THE NORTHERN HALF OF
THE CWFA DUE TO LACK OF INSOLATION WITH CLOUD COVER AND NUMEROUS
SHOWERS. THEREFORE THE MAIN CONCERN FOR SEVERE WEATHER WILL BE
DAMAGING WINDS...WITH A FEW TORNADOES ALSO BEING POSSIBLE. HAIL
SHOULD NOT BE TOO BIG OF A PROBLEM. THE EXCEPTION MAY BE FOR AREAS
SOUTH OF INTERSTATE 20...AND ESPECIALLY ALONG AND SOUTH OF THE HWY
84 CORRIDOR WHERE RAIN WILL NOT BE AS WIDESPREAD AND THIS AREA WILL
BE ABLE TO SEE A BIT MORE DESTABILIZATION. OVERALL THE POSSIBILITY
FOR SEVERE STORMS AND A FEW TORNADOES WILL BE MENTIONED IN THE
AFTERNOON HWO...AS WELL AS THE HEAVY RAIN POTENTIAL.
OVERALL REMAINED RATHER CLOSE TO GUI FOR POPS AND TEMPS THROUGH THE
SHORT TERM. FOR TUESDAY WENT AHEAD AND RAISED POPS TO AROUND 100
PERCENT ALONG THE INTERSTATE 20 CORRIDOR WHERE THE BEST RAIN CHANCES
WILL BE EXPECTED. FOR TEMPERATURES...GUI VALUES LOOKED REASONABLE.
THE AREA WILL BE IN THE UPPER 60S TO LOWER 70S TONIGHT WITH
LINGERING CLOUD COVER AND PRECIP OVER THE AREA. THE CWFA WILL SEE
COOLER TEMPERATURES AGAIN ON TUESDAY AS WELL WITH WIDESPREAD SHOWERS
EXPECTED FOR THE AREA.
COOLER AND DRIER CONDITIONS WILL START TO FILTER INTO THE ARKLAMISS
REGION TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. LOW TEMPERATURES WILL
START TO DIP DOWN INTO THE MIDDLE 60S TUESDAY NIGHT...AND AGAIN FOR
A LARGER PORTION OF THE CWFA ON WEDNESDAY NIGHT. TEMPERATURES WILL
BE A LITTLE WARMER FOR WEDNESDAY WITH LESS CLOUD COVER OVER THE
AREA. BY THIS POINT THE SURFACE LOW WILL BE EAST OF THE AREA AND
ONLY THE SOUTHEAST WILL SEE ANY LINGERING SHOWERS. HAVE REMAINED
RATHER CLOSE TO GUI FOR WEDNESDAY FOR POPS AND TEMPERATURES./14/
LONG TERM...CYCLONIC NORTHWEST FLOW WILL CONTINUE FROM MID WEEK INTO
NEXT WEEKEND WITH THE NEXT SIGNIFICANT SHORTWAVE TROUGH APPROACH
EXPECTED BY NEXT SATURDAY. VERY MOIST AIR WILL STILL BE LURKING
AROUND THE FORECAST AREA...AND FORCING WITH THE NEXT TROUGH IS
EXPECTED TO BE UNUSUALLY STRONG ONCE AGAIN...SO ADDITIONAL HEAVY
RAINFALL WILL BE POSSIBLE. /EC/
&&
.AVIATION...UPDATED...ANY THUNDERSTORM ACTIVITY SHOULD BE LIMITED TO
WEST OF THE MISSISSIPPI RIVER THROUGH 8Z. VFR CONDITIONS SHOULD
PREVAIL AT MOST SITES THROUGH 8Z AS WELL...THEN MVFR TO IFR
CONDITIONS DUE TO LOW CIGS WILL PREVAIL AT MOST SITES AND LAST
THROUGH TUESDAY. AN UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA
FROM THE WEST TOWARD MORNING AND COMBINE WITH A WARM FRONT TO BRING
WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE EARLY
MORNING HOURS AND ON TUESDAY. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 80 70 87 / 83 100 61 11
MERIDIAN 71 79 69 86 / 72 100 79 20
VICKSBURG 70 81 70 91 / 92 100 48 8
HATTIESBURG 71 82 71 87 / 63 86 75 29
NATCHEZ 72 81 69 88 / 81 97 46 9
GREENVILLE 70 78 64 89 / 92 94 29 7
GREENWOOD 68 78 66 88 / 68 95 37 9
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM 1 AM CDT TUESDAY THROUGH TUESDAY EVENING
FOR MSZ018-019-025>054.
LA...FLASH FLOOD WATCH FROM 1 AM CDT TUESDAY THROUGH TUESDAY EVENING
FOR LAZ007>009-015-016-023-025.
AR...FLASH FLOOD WATCH FROM 1 AM CDT TUESDAY THROUGH TUESDAY EVENING
FOR ARZ074-075.
&&
14/EC/03Hazardous weather outlook, Aug 11, 3:13 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 313 PM CDT MON AUG 11 2008 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>054-122015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- 313 PM CDT MON AUG 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND MUCH OF MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY PERIODS OF HEAVY RAINFALL WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH TOMORROW AFTERNOON. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT AND TOMORROW FOR AREAS ALONG AND NORTH OF A LINE FROM WINNSBORO TO CRYSTAL SPRINGS TO MERIDIAN. ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP DURING THE DAY TUESDAY AND CAN NOT BE RULED OUT FOR ANY PORTION OF THE ARKLAMISS. DAMAGING WIND GUSTS AND A FEW TORNADOES WILL BE POSSIBLE WITH THE BEST CHANCE OVER NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI ZONES IN THE CLOSEST PROXIMITY TO THE FRONT. A VERY MOIST AIR MASS REMAINS OVER THE AREA AND A NEARLY STATIONARY FRONT EXTENDS ACROSS THE REGION. A LOW PRESSURE SYSTEM WILL TRACK ALONG THE FRONT TONIGHT AND CROSS THE FORECAST AREA TUESDAY. THIS WILL INCREASE WIND SHEAR THAT WILL INCREASE THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE APPROACH OF AN UPPER LEVEL DISTURBANCE TOWARD SUNRISE TUESDAY WILL ALSO ENHANCE THUNDERSTORM FORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE RISK FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND TUESDAY. LAZ024-026-MSZ055>066-072>074-122015- CATAHOULA-CONCORDIA-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 313 PM CDT MON AUG 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL LOUISIANA AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP DURING THE DAY TUESDAY. DAMAGING WIND GUSTS AND A FEW TORNADOES WILL BE POSSIBLE WITH THE BEST CHANCE OVER NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI ZONES IN THE CLOSEST PROXIMITY TO THE FRONT. A VERY MOIST AIR MASS REMAINS OVER THE AREA AND A NEARLY STATIONARY FRONT EXTENDS ACROSS THE REGION. A LOW PRESSURE SYSTEM WILL TRACK ALONG THE FRONT TONIGHT AND CROSS THE FORECAST AREA TUESDAY. THIS WILL INCREASE WIND SHEAR THAT WILL INCREASE THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE APPROACH OF AN UPPER LEVEL DISTURBANCE TOWARD SUNRISE TUESDAY WILL ALSO ENHANCE THUNDERSTORM FORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE RISK FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Aug 12, 3:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
347 AM CDT TUE AUG 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HEAVY RAIN YAZOO CITY 32.86N 90.41W
08/12/2008 E0.00 INCH YAZOO MS LAW ENFORCEMENT
STREET FLOODING REPORTED BY YAZOO CITY PD
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:38 AM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, West Carroll | 7 hr |
| Aug 12, 3:41 AM CDT | Flash Flood Warning | JAN | East Carroll | 2 hr |
| Aug 12, 5:57 AM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 4 hr |
Nearby
Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.